Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
kd612

BLU light treatment and antibiotics

Recommended Posts

Hello I am currently taking Doxycycline 100 MG twice a day. This makes my skin really sensitive to sunlight. I am scheduled to start BLU light treatment next week. Wondering if I should stop taking the Doxy because I could get burned from the BLU light? Or if the BLU light won't affect my skin like the sun would? Any advice would be greatly appreciated. THanks.

Share this post


Link to post
Share on other sites

I wondered the same but it's fine as blu light doesn't contain UV, which is what's in the suns rays and u need to stay away from!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×